RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 1, Pages 90–100 (Mi de8914)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

The generalized Fourier method for solving mixed problems for nonlinear equations

A. I. Vagabov

Daghestan State University, Makhachkala

Full text: PDF file (1345 kB)

English version:
Differential Equations, 1996, 32:1, 94–105

Bibliographic databases:
UDC: 517.956
Received: 19.09.1995

Citation: A. I. Vagabov, “The generalized Fourier method for solving mixed problems for nonlinear equations”, Differ. Uravn., 32:1 (1996), 90–100; Differ. Equ., 32:1 (1996), 94–105

Citation in format AMSBIB
\Bibitem{Vah96}
\by A.~I.~Vagabov
\paper The generalized Fourier method for solving mixed problems for nonlinear equations
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 1
\pages 90--100
\mathnet{http://mi.mathnet.ru/de8914}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1432953}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 1
\pages 94--105


Linking options:
  • http://mi.mathnet.ru/eng/de8914
  • http://mi.mathnet.ru/eng/de/v32/i1/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Vahabov, “The problem of the vibration of a finite string with nonlinear perturbation”, Russian Math. (Iz. VUZ), 43:3 (1999), 14–19  mathnet  mathscinet  zmath  elib
    2. A. I. Vahabov, Z. A. Abdurakhmanov, “An analytic method for solving a mixed problem for a quasilinear parabolic system”, Russian Math. (Iz. VUZ), 50:7 (2006), 1–10  mathnet  mathscinet
  • Number of views:
    This page:78
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019